ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Back to Search Results |
| Model Number |
IPN915319 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Reported as "iab rupture, blood confirmed in helium driveline".As reported by a teleflex clinical support specialist, "[clinician] called for blood in the driveline.Someone had turned the pump back on.I had the [clinician] stop the pump, clamp driveline near the patient, disconnect driveline from the pump.The [clinician] confirmed it was a subclavian insertion site.Fos was working at time blood was noted in driveline.I recommended removal of iab as well as quarantining the pump and send it to biomed.I asked the [clinician] to keep the catheter after removal in a biohazard bag for return, to which she and pa were agreeable at time of phone call." further information states, "ct surgeon did not want to remove iab d/t patient condition and will discuss next steps with family.Pump stopped, providers leaving iab off and in place until tomorrow.Risks of this decision were discussed.Current patient therapy currently includes va ecmo 'maxed out' per rn, crrt.This is patient's third iab.All iabs inserted via subclavian approach".When the clinical support specialist inquired further about the event, it was unknown if the two previous catheters/iabs were teleflex products, unknown definitively what caused previous two removals, and unknown if same subclavian site was used for other insertions.If additional information is received, the complaint file will be updated.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.